# SDR DALA2014080204354

- Difficulty date: August 1, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AT UPPER CORNER OF RT AFT EMERGENCY EXIT DOOR.  PAN REPAIRED IAW SRM 52-05D, FIG 51.
